Quantum Chernoff bound as a measure of distinguishability between density matrices: Application to qubit and Gaussian states

TitleQuantum Chernoff bound as a measure of distinguishability between density matrices: Application to qubit and Gaussian states
Publication TypeJournal Article
Year of Publication2008
AuthorsCalsamiglia, J, Muñoz-Tapia, R, Masanes, L, Acín, A, Bagan, E
JournalPhysical Review A (Atomic, Molecular, and Optical Physics)
Volume77
Issue3
Pagination032311–15
Date Published03/2008
KeywordsBayes methods, error statistics, quantum chernoff bound, quantum statistical mechanics, quantum theory
URLhttp://link.aps.org/abstract/PRA/v77/e032311
DOI10.1103/PhysRevA.77.032311
Campus d'excel·lència internacional U A B